Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this special weather statement at Sep 7, 2012, 3:21 AM EDT for Somerset County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2012, 3:21 AM EDT (07:21 UTC)
- Expired
- Sep 7, 2012, 3:45 AM EDT
- In force
- 24 min
- Issued by
- NWS Pittsburgh, PA
County Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 98 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 813 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1740 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
786
WWUS81 KPBZ 070721 CCA
SPSPBZ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
321 AM EDT FRI SEP 7 2012
PAZ023-074-076-070745-
FAYETTE RIDGES PA-INDIANA PA-WESTMORELAND RIDGES PA-
321 AM EDT FRI SEP 7 2012
...STRONG THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING WILL
AFFECT EXTREME NORTHEASTERN FAYETTE...EXTREME SOUTH CENTRAL INDIANA
AND SOUTHEASTERN WESTMORELAND COUNTIES...
AT 315 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM LIGONIER
TO 5 MILES EAST OF DONEGAL...MOVING EAST AT 20 MPH.
HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND
SMALL STREAMS. INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS.
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER
UNDER TREES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SEVEN SPRINGS... LIGONIER...
LAUREL MOUNTAIN STATE PARK...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-76 BETWEEN MILE MARKERS 93 AND 100.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
MAY BE HAZARDOUS IN HEAVY RAIN. DO NOT ATTEMPT TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF FLOWING WATER TO CARRY A VEHICLE
AWAY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4036 7899 4032 7903 4031 7903 4015 7914
4015 7916 4012 7917 4011 7920 4007 7926
4000 7932 4000 7939 4037 7925 4038 7898
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Sep 7, 3:04 AM EDT, 17 minutes earlier.
Area forecast discussion, Sep 7, 3:04 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 304 AM EDT FRI SEP 7 2012 .SYNOPSIS... EXPECT ONE MORE DAY OF SUNNY AND WARM WEATHER BEFORE A FRONT BRINGS WIDESPREAD RAIN AND COOLER TEMPERATURES ON SATURDAY. TEMPERATURES WILL REMAIN BELOW NORMAL INTO EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... REMAINING ISOLATED SHOWERS/THUNDERSTORMS ACROSS WESTMORELAND COUNTY PENNSYLVANIA SHOULD EXIT EAST PAST THE MOUNTAINS OR DISSIPATE BEFORE 4 AM. HAVE KEPT POPS GOING ANOTHER HOUR OR TWO BEFORE FINALLY DIMINISHING. CONSIDERING RAIN WAS NOT WIDESPREAD YESTERDAY...THINK THAT ANY FOG IN THE MORNING WILL BE CONTAINED PRIMARILY TO VALLEYS. AS HIGH PRESSURE RACES ACROSS THE REGION...SKIES SHOULD GENERALLY BE SUNNY...WITH TEMPERATURES SIMILAR TO YESTERDAY. FOCUS WILL THEN SHIFT TO COLD FRONT ENTERING THE AREA. LOOKS LIKE THE EVENING SHOULD GENERALLY REMAIN DRY...WITH RAIN ENTERING THE WESTERN HALF OF THE FORECAST AREA OVERNIGHT. LEANED AWAY FROM THE FASTER SREF...STICKING CLOSER TO GFS/NAM/ECMWF AND HIGH-RESOLUTION MODELS. SOME ELEVATED INSTABILITY REQUIRES AT LEAST A CHANCE MENTION FOR THUNDERSTORMS. && .SHORT TERM /SATURDAY THROUGH SUNDAY/... BY LATE MORNING...ALL LOCATIONS SHOULD BE RECEIVING RAIN. CONSIDERING TIMING OF THE FRONT...THINK THAT INSTABILITY WILL BE LIMITED...SO HAVE ONLY GONE WITH A SLIGHT CHANCE FOR THUNDERSTORMS. HOWEVER...CONSIDERING MODERATE AMOUNTS OF WIND SHEAR THAT WILL BE PRESENT...IF FRONT SLOWS DOWN ANY MORE...THERE COULD BE A THREAT FOR SEVERE WEATHER...PRIMARILY IN THE EASTERN HALF OF THE FORECAST AREA. PRECIPITATION TOTALS SHOULD GENERALLY DECREASE FROM NORTH TO SOUTH...BUT THINK THAT ALL LOCATIONS WILL RECEIVE AT LEAST A HALF INCH OF RAIN. AS THE FRONT COMES THROUGH...THERE WILL BE A NOTICEABLE DROP IN TEMPERATURES. HIGHS TOMORROW SHOULD BE 15-20 DEGREES COLDER THAN TODAY. FRONT SHOULD CLEAR WESTERN PENNSYLVANIA BY SATURDAY NIGHT...BUT FLOW WILL THEN TURN OUT OF THE NORTHWEST. COOLER AIR FLOWING OVER WARM LAKE ERIE COULD SPAWN SOME LAKE ENHANCED/EFFECT RAIN SHOWERS...BUT MODELS ARE JUST NOT SHOWING MUCH IN THE WAY OF ANY SOLID LOW-LEVEL MOISTURE. CERTAINLY THINK THAT SKIES WILL BE PARTLY/MOSTLY CLOUDY ON SUNDAY...BUT NOT TOO SURE AT THIS POINT HOW GREAT THE CHANCES WILL BE FOR RAIN. EXPECT LITTLE RECOVERY IN TEMPERATURES ON SUNDAY...WITH MOST LOCATIONS REMAINING AROUND 70 DEGREES. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... WITH FLOW WEAKENING BY SUNDAY NIGHT...CHANCES FOR SHOWERS SHOULD DIMINISH. A LARGE COOL HIGH PRESSURE WILL DOMINATE THE WEATHER ALONG THE EAST COAST FOR THE REST OF THE FORECAST PERIOD. DRY WEATHER CAN BE EXPECTED THROUGH THE PERIOD. TEMPERATURES SHOULD BE A FEW DEGREES BELOW NORMAL DURING THE EXTENDED PERIOD. && .AVIATION /07Z FRIDAY THROUGH TUESDAY/... RECENT RADAR DATA SHOWS KLBE AFFECTED BY MVFR THUNDERSTORM UNTIL ABOUT 07Z. RECENT SURFACE DATA SHOWS PATCHY IFR FOG DEVELOPING WHERE SKIES HAVE CLEARED ACROSS THE UPPER OHIO VALLEY. SO EXPECT MVFR TO IFR RESTRICTIONS TO VISIBILITY UNTIL DAYTIME WARM UP BEGINS AT 13Z...PARTICULARLY AT TERMINALS LIKE KLBE THAT HAVE RECEIVED RECENT RAIN. NAM MODEL PROFILES SHOW NO MORE THAN SCATTERED CUMULUS AND HENCE VFR ACROSS THE UPPER OHIO VALLEY FOR THE REST OF TODAY. RECENT SREF MODEL OUTPUT SHOWS SHOWERS AND SCATTERED THUNDERSTORMS...ASSOCIATED WITH AN EASTBOUND DEEPENING LOW PRESSURE SYSTEM...WILL PROVIDE A PROLONGED PERIOD OF RESTRICTIONS LATE TONIGHT AND DAYTIME SATURDAY. .OUTLOOK /SATURDAY NIGHT THROUGH TUESDAY/... ENSUING COLD POOL SHOWERS AND EARLY MORNING FOG MAY STILL PRODUCE RESTRICTIONS SATURDAY NIGHT AND SUNDAY. HIGH PRESSURE SUBSIDENCE WILL FOLLOW WITH VFR MONDAY AND TUESDAY...EXCEPT FOR EARLY MORNING FOG-RELATED RESTRICTIONS OF VISIBILITY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Sep 6, 3:41 AM EDT, 23 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 341 AM EDT THU SEP 6 2012 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-070745- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 341 AM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 7, 2:02 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
202 AM EDT FRI SEP 7 2012
PAZ021-029-073-075-070630-
ALLEGHENY PA-FAYETTE PA-WASHINGTON PA-WESTMORELAND PA-
202 AM EDT FRI SEP 7 2012
...HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN WILL MOVE THROUGH THE FOLLOWING
COUNTIES...
ALLEGHENY...FAYETTE...WASHINGTON AND WESTMORELAND...
AT 157 AM EDT NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED
THUNDERSTORMS WITH HEAVY RAIN 2 MILES NORTHEAST OF
MONONGAHELA...MOVING EAST AT 15 MPH.
THESE THUNDERSTORMS ARE GENERATING HEAVY RAIN THAT WILL POND WATER ON
ROADS AND IN LOW LYING AREAS...AS RAIN AMOUNTS CAN BE AS MUCH AS 2
INCHES.
THERE CAN ALSO BE A SHORT PERIOD OF FREQUENT CLOUD TO GROUND
LIGHTNING.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
MONONGAHELA... ELIZABETH BORO... CHARLEROI...
MONESSEN... DONORA... WEST NEWTON...
IRWIN... NEW STANTON... MOUNT PLEASANT...
JEANNETTE... GREENSBURG...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
ROUTE 43 IN PENNSYLVANIA BETWEEN MILE MARKERS 38 AND 53.
I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 41 AND 57.
TOLL 66 BETWEEN MILE MARKERS 0 AND 8.
I-76 BETWEEN MILE MARKERS 65 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW SAFE PASSAGE. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...1-877-633-6772.
&&
LAT...LON 4034 7969 4031 7935 4006 7956 4016 8002
4032 7996Special weather statement, Sep 7, 2:29 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
229 AM EDT FRI SEP 7 2012
PAZ021-029-073>076-070715-
ALLEGHENY PA-FAYETTE PA-FAYETTE RIDGES PA-WASHINGTON PA-
WESTMORELAND PA-WESTMORELAND RIDGES PA-
229 AM EDT FRI SEP 7 2012
...THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING WILL AFFECT
EXTREME EAST CENTRAL WASHINGTON...NORTHEASTERN FAYETTE...
SOUTHEASTERN ALLEGHENY AND SOUTHERN WESTMORELAND COUNTIES...
AT 223 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF WEST NEWTON...MOVING EAST AT 20 MPH.
HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND
SMALL STREAMS. INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS.
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER
UNDER TREES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
WEST NEWTON... MONESSEN... IRWIN...
DONORA... JEANNETTE... NEW STANTON...
GREENSBURG... MOUNT PLEASANT... LATROBE...
SEVEN SPRINGS... LIGONIER...
LAUREL MOUNTAIN STATE PARK...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
ROUTE 43 IN PENNSYLVANIA NEAR MILE MARKER 39.
I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 41 AND 57.
TOLL 66 BETWEEN MILE MARKERS 0 AND 8.
I-76 BETWEEN MILE MARKERS 67 AND 100.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
MAY BE HAZARDOUS IN HEAVY RAIN. SO DO NOT DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT
FOR SAFE PASSAGE.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4011 7921 4007 7926 3999 7933 4015 7995
4033 7977 4036 7899Special weather statement, Sep 7, 3:19 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
319 AM EDT FRI SEP 7 2012
PAZ022-023-073-074-076-070745-
ARMSTRONG PA-FAYETTE RIDGES PA-INDIANA PA-WESTMORELAND PA-
WESTMORELAND RIDGES PA-
319 AM EDT FRI SEP 7 2012
...STRONG THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING WILL
AFFECT EASTERN WESTMORELAND...EXTREME NORTHEASTERN FAYETTE...SOUTH
CENTRAL ARMSTRONG AND SOUTHERN INDIANA COUNTIES...
AT 315 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM LIGONIER
TO 5 MILES EAST OF DONEGAL...MOVING EAST AT 25 MPH.
HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND
SMALL STREAMS. INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS.
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER
UNDER TREES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SHELOCTA... SEVEN SPRINGS... LIGONIER...
LATROBE... DONEGAL... DERRY...
BLAIRSVILLE... HOMER CITY... INDIANA...
LAUREL MOUNTAIN STATE PARK... NEW FLORENCE...
ARMAGH...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-76 BETWEEN MILE MARKERS 90 AND 100.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
MAY BE HAZARDOUS IN HEAVY RAIN. DO NOT ATTEMPT TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF FLOWING WATER TO CARRY A VEHICLE
AWAY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4036 7899 4011 7918 4011 7920 4007 7926
4000 7932 4000 7939 4068 7939 4068 7883Special weather statement, Sep 7, 3:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
321 AM EDT FRI SEP 7 2012
PAZ023-074-076-070745-
FAYETTE RIDGES PA-INDIANA PA-WESTMORELAND RIDGES PA-
321 AM EDT FRI SEP 7 2012
...STRONG THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING WILL
AFFECT EXTREME NORTHEASTERN FAYETTE...EXTREME SOUTH CENTRAL INDIANA
AND SOUTHEASTERN WESTMORELAND COUNTIES...
AT 315 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM LIGONIER
TO 5 MILES EAST OF DONEGAL...MOVING EAST AT 20 MPH.
HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND
SMALL STREAMS. INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS.
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER
UNDER TREES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SEVEN SPRINGS... LIGONIER...
LAUREL MOUNTAIN STATE PARK...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-76 BETWEEN MILE MARKERS 93 AND 100.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
MAY BE HAZARDOUS IN HEAVY RAIN. DO NOT ATTEMPT TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF FLOWING WATER TO CARRY A VEHICLE
AWAY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4036 7899 4032 7903 4031 7903 4015 7914
4015 7916 4012 7917 4011 7920 4007 7926
4000 7932 4000 7939 4037 7925 4038 7898The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 2:02 AM EDT | Special Weather Statement | PBZ | Westmoreland | 28 min |
| Sep 7, 2:29 AM EDT | Special Weather Statement | PBZ | Westmoreland | 46 min |
| Sep 7, 3:19 AM EDT | Special Weather Statement | PBZ | Indiana | 26 min |
| Sep 7, 3:09 PM EDT | Special Weather Statement | PBZ | Lawrence | 36 min |
| Sep 7, 3:33 PM EDT | Special Weather Statement | PBZ | Butler | 27 min |
| Sep 7, 3:49 PM EDT | Special Weather Statement | PBZ | Butler | 26 min |
| Sep 7, 3:53 PM EDT | Special Weather Statement | PBZ | Mercer | 37 min |
| Sep 7, 3:55 PM EDT | Special Weather Statement | PBZ | Clarion | 35 min |
| Sep 7, 4:05 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Mercer, Venango | 40 min |
| Sep 7, 5:28 PM EDT | Special Weather Statement | PBZ | Armstrong | 32 min |
| Sep 7, 6:12 PM EDT | Special Weather Statement | PBZ | Lawrence | 48 min |
| Sep 7, 6:14 PM EDT | Special Weather Statement | PBZ | Mercer, Venango | 46 min |
| Sep 7, 6:45 PM EDT | Special Weather Statement | PBZ | Butler | 45 min |
| Sep 7, 6:56 PM EDT | Special Weather Statement | PBZ | Mercer, Venango | 49 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.